# SDR 2006UALA01387

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 24,146 hours, 6,791 cycles
- Engine: Pwa PW4052
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brake Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE TEMP LIGHT ILLUMINATED WHEN LANDING.  THE BRAKE IN WRITE-UP IS #4 R WHICH WAS CHANGED ON 6/26/06.  ON 7/2/06 HUBCAP ASSEMBLY WAS INSTALLED ON THE SAME WHEEL/BRAKE ASSEMBLY. SUSPECTED FAILED WHEEL SPEED TRANSDUCER WHICH LED TO THE FAILURE OF THE BRAKE. SEVERAL HOT BRAKE WRITE-UPS MADE SINCE THE HUB CAP WAS INSTALLED.  REPLACED BRAKE & WHEEL ASSY (TIRE ALSO WORN BEYOND NR 3 SVC LIMITS).  RECONNECTED BRAKE HYDRAULIC LINE & RETURNED TO NORMAL CONFIGURATION. OK FOR SERVICE.
